# SDR COEA2020011507801

- Difficulty date: December 21, 2019
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 23,762 hours, 32,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57114426200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR REPAIR: LEVEL 2 CORROSION AT RT UPPER WING RIB 5 AROUND PANEL 622CT. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0112679_01...15741 ISSUE A, DATED 1/10/2020.
